MAUDE Adverse Event Report: ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ENGAGE INTRODUCER; INTRODUCER, CATHETER
Model Number C408508
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the sideport of the device detached.After placing a 5f catheter through the sheath, the sideport of the introducer detached.The introducer was replaced and the procedure was completed with no adverse patient consequences.
 
Additional Manufacturer Narrative
One 7f engage introducer sheath was received for evaluation.The reported event of ¿the sideport of the device detached¿ could not be confirmed.No visual anomalies were noted on the returned sheath.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event ¿the sideport of the device detached¿ remains unknown.

Brand Name
ENGAGE INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12342685
Report Number3005334138-2021-00503
Device Sequence Number11746434
Product Code DYB
UDI-Device Identifier05414734053013
UDI-Public05414734053013
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberC408508
Device Catalogue NumberC408508
Device Lot Number7457596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer09/10/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1